# SDR DALA2024031403352

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 947 Rbl 50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0241823) CORROSION*** AFT WET INTERCOSTAL STA 947+4 RBL 50 WL 208. REMOVED AND INSTALLED INTERCOSTAL STA 947-967 RBL 50 WL 208 IAW B737 SRM 51-40-02-0G AND DWG 147A5650.
